It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 Showing 1 - 20 of 32 for elevated muscle enzymes. (0.007 seconds)


... no muscle problems that I've noticed. ... (7 replies)
... years after starting a statin. Unfortunately the liver test doesn't always show up the severe muscle damage. You should be taking CoQ10 if you are already not. ... (7 replies)
... High liver enzymes can be a real problem and signals liver damage. Maybe you can try taking half the dosage, after you check with your doctor. ... (6 replies)

... I took Zocor 40 mg for many years until this last June when I started feeling really bad due to my muscle aches. I never had a problem for the first two years and then my last blood test showed my liver enzymes rising and my kidneys starting to fail. ... (6 replies)
... The bottom line is that, in most cases, the doctors don't know whether statins are causing muscle problems. ... (27 replies)
Lipitor
Jul 17, 2006
... According to a review article in JAMA (Journal of the American Medical Association) in 2003, the incidence of fatal rhabdomyolysis, per 1 million prescriptions, ranged from 3.16 (for cerivastatin aka Baycol, since removed from the market), to a low of 0 for Fluvastatin (aka Lescol), and all others were less then 1. The same article estimated that general muscle weakness... (7 replies)
... If there is no microscopic tissue damage, no elevated liver enzymes or muscle breakdown products in the blood, how do they come up with numbers for damage and recovery? ... (10 replies)
... favor if he does not also require her to take Coq10. Also be aware that you do NOT have to have elevated liver enzymes or muscle pain to cause muscle problems due to statins. As the heart is a muscle, I would be especially concerned of this. ... (12 replies)
... My mom took lipitor for three or four yrs. Not one of her doctors or nurses advised her to take coq10, and as a result she had constant muscle pain, elevated liver enzymes and a host of other problems. That was a couple of yrs ago, not her new dr. prescibed zocor 40 mg. ... (40 replies)
... am not about to try anything else, if they want me to sign something saying they warned me, fine, just get off my back. I don't remember anything about my liver enzymes being elevated, but the aches, pains and GI problems were enough for me. ... (6 replies)
... I think that's why Pres. Clinton stopped taking cholesterol meds. He probably couldn't take the pain. My mom took lipitor for three or four yrs. For her muscle pain they referred her to rehab. The pain continued until she stopped the lipitor, but by that time she had elevated liver enzymes. ... (6 replies)
Zetia
Dec 29, 2005
... You probably cannot tolerate any kind of cholesterol lowering medication. You need to look up the warning that has been issued by health canada on Zetia. This was prompted by a letter written to them by the maker of Zetia. You need to have liver test done with the Zetia as also with Welchol. It is not the medications that are causing the problem , but the lowering of... (27 replies)
Zetia
Dec 29, 2005
... I am unable to take the statins because of elevated liver enzymes from them, and my physician put me on Zetia three months ago, and I am having all kinds of problems with it. ... (27 replies)
... ter stopping the drug this problem totally went away , same thing happened to my brother inlaw who was taking lipitor , he also stopped it and it stopped also . Elevated liver enzymes another common side effect of statins . ... (7 replies)
... with any liver or gall bladder problem the enzymes will be elevated. With serious statin problems they'll be throught the ROOF. ... (7 replies)
... The reason i asked the questions about statins is ,last week my blood tests came back and it showed elevated liver enzymes.Ive been having some digestive problems and am currently being tested for them. ... (7 replies)
... was on Lipitor for a year, then developed elevated liver enzymes and muscle weakness. ... (9 replies)
... I had a blood test to check liver enzymes and CPK levels. My doc said that if the Lipitor was causing the problem, my CPK levels would be elevated due to inflammation of the muscle. I wasn't aware, and my doctor couldn't tell me if other medications could affect the test results. ... (27 replies)
... Creatinine is a waste product largely from muscle breakdown. High values, especially with high BUN levels, may indicate problems with the kidneys.. ... (13 replies)
... e it taken off the market. Many on this board use crestor and have received great numbers. Yes with any statin it is suggested a person take coq10 to alleviate muscle pain. My mom took lipitor for three or four yrs, but she didn't know about coq10 and her liver enzymes elevated and she suffered muscle damage. ... (19 replies)




Pages: 1 2

All times are GMT -7. The time now is 08:35 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!